• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Olanzapine 5mg side effect

H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Started this drug 1 month ago and I have restless legs syndrome (or whatever it is called) after taking olanzapine almost every night.
I thought this symptom will disappear as my body gets used to it. Or I have to change it to another?
Just took an anxiolitic but doesn't help.
So, I can't sleep because of this problem. Really need some quality sleep. I m struggling with this sleep deprivation for to long... and now another issue added.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,625
It might be just by fluke, as far back I can remember, on this notorius, terrible drug, sorry, I've also had bad different experiences on this, i never have experienced restless leg syndrome.

I would book an appointment for your GP, and they might be able to arrange for tests, to confirm, where this problem is coming from, I'm not hinting that the tests are guaranteed, just might give the GP an idea.


I should have thought that Onlanzapine, being Onlanzapine, one would be able to - well, sleep.


I wish you well.
 
Y

Yellowdiamond

Active member
Joined
Jan 16, 2019
Messages
44
Started this drug 1 month ago and I have restless legs syndrome (or whatever it is called) after taking olanzapine almost every night.
I thought this symptom will disappear as my body gets used to it. Or I have to change it to another?
Just took an anxiolitic but doesn't help.
So, I can't sleep because of this problem. Really need some quality sleep. I m struggling with this sleep deprivation for to long... and now another issue added.
I dont know about restless legs but i have mild akatashia with This drug. Do u have anything for sleep?
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
I dont know about restless legs but i have mild akatashia with This drug. Do u have anything for sleep?
Yes, delorazepam. Doesnt work always. And I decided to take melatonin because in the past helped me.
 
Thread starter Similar threads Forum Replies Date
pinscher chi Psychiatric Drugs/Medications 2
11plumber Psychiatric Drugs/Medications 7
Top